# SDR SWIA200413404

- Difficulty date: May 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,380 hours, 26,952 cycles
- Engine: Pwa PW118B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC RESERVOIR LOWER SUPPORT CHANNEL CRACKED.  DISCOVERED AT C-CHECK.  REPLACED RIGHT HYDRAULIC RESERVOIR LOW SUPPORT CHANNEL IAW SRM 120 51-10-02 PG 3 SEC 3A.
